MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97702
Medical Device Problem Codes Intermittent Continuity (1121); High impedance (1291); Unintended Collision (1429); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient fell on their back approximately one year ago and the implantable neurostimulator has not worked properly since the fall.The patient suspected an issue with the lead and reported that stimulation was not working properly for a couple of weeks prior to the report.The patient was redirected to their managing healthcare provider.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).It was reported that the rep reiterated there were high impedances post fall.Impedance value of >10,000 to electrode 8 and 15.Red x showing on lead select screen.Impedance check.Reprogramming completed without using these electrodes.Patient reports he had a fall around a year ago.He was unable to recall exact date.Since that time, he felt his stimulation had not been as effective for his back and leg pain.The pt also noted there was intermittent stimulation.Reprogramming completed without using electrodes with elevated impedance.Patient will follow up with rep as needed.Managing provider notified.Issue resolved.No additional intervention planned.The manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22187075
Report Number3004209178-2025-10022
Device Sequence Number8617090
Product Code LGW
UDI-Device Identifier00643169974883
UDI-Public(01)00643169974883(17)220428(21)NMA743026H
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/11/2025
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale